# SDR 3EJA202209090001

- Difficulty date: August 31, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N823JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605265
- Aircraft time: 9,657 hours, 7,544 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 2282
- Condition: Failed
- Location: Brake Pump
- Part time: 9,657 hours, 7,544 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID INOP WITH POWER BRAKES CB POPPED. RESEATED AND REPEATED ON NEXT FLIGHT. RESET AGAIN WITH LIGHT OUT.
  R/R BRAKE MOTOR, R/R PUMP
